MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely depressed alinity c total bilirubin results for one patient.A new sample was ran and had higher results.The following data was provided: sid (b)(6) processed on(b)(6) 2024 initial result = 1.08 mg/dl sid (b)(6) new sample result = 10.97 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete information for section a1 product identifier sid (b)(6) and sid (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely depressed total bilirubin result for one patient while using alinity c total bilirubin reagent kit ln 04v51-21, lot 65503uq12 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending of the complaint issue did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.A new sample was collected from the same patient and tested on the same instrument with the same reagent and gave the expected results.Based on the available information, no systemic issue or deficiency of the alinity c total bilirubin reagent kit ln 04v51-21, lot 65503uq12 was identified.
 
Event or Problem Description
The customer reported falsely depressed alinity c total bilirubin results for one patient.A new sample was ran and had higher results.The following data was provided: sid (b)(6) processed on (b)(6) 2024 initial result = 1.08 mg/dl.Sid (b)(6) new sample result = 10.97 mg/dl there was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19558341
Report Number3002809144-2024-00175
Device Sequence Number4850628
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public(01)00380740158415(17)240531(10)65503UQ12
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number04V51-21
Device Lot Number65503UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown